# SDR 2006UALA01324

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 33,145 hours, 9,166 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO A NR 1 ENGINE COMPRESSOR STALL DURING CLIMB AT FL 240.  SUPPLEMENTAL DATA UPDATE NO EXCEEDANCES NOTED WHEN POWER REDUCED TO IDLE,  BUT FELT A SLIGHT VIBRATION.  ACCOMPLISHED FIM 71-05-00, THRU BLOCK 37. INLET, EXHAUST OK. OIL FILTER AND 6 CHIP DETECTORS OK. EPCS HAD NO FAULTS OR MESSAGES AND NO AUTO EVENT.  ALSO BORO FRONT AND REAR N2 COMP, AP2 AND AP8.  REPLACED 14 STAGE CONVERTER VALVE AND ACCOMPLISHED 14TH STAGE CONVERTER VLV TEST.  ALSO REPLACED EEC AND DAMAGED CONNECTOR.
